Groups of Permutation Polynomials.

Charles Wells

Monatshefte für Mathematik (1967)

  • Volume: 71, page 248-262
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wells, Charles. "Groups of Permutation Polynomials.." Monatshefte für Mathematik 71 (1967): 248-262. <>.

author = {Wells, Charles},
journal = {Monatshefte für Mathematik},
keywords = {commutative algebra},
pages = {248-262},
title = {Groups of Permutation Polynomials.},
url = {},
volume = {71},
year = {1967},

AU - Wells, Charles
TI - Groups of Permutation Polynomials.
JO - Monatshefte für Mathematik
PY - 1967
VL - 71
SP - 248
EP - 262
KW - commutative algebra
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.